# SDR 97ZZZX1444

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130 Rbl 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON UPPER SURFACE OF FLOOR BEAM AT FS 1130 AT RBL 24.
